# SDR IPXA2019102348195

- Difficulty date: October 8, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 84,942 hours, 17,223 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: AGA717010
- Condition: Cracked
- Location: Bs 1841
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CAFT CARGO R/H SIDE VERTICAL STIFFNER IS CRACKED AT STA. 1841.REMOVED, FABRICATED AND REPLACED STIFFNER IAW DWG. AGA7170 AND SRM 51-33-01. (MINOR)
